# SDR SWAA2014050627742

- Difficulty date: April 22, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 36,299 hours, 21,226 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 FLIGHT DECK WINDOW FRAME CRACKED ON THE E - F POST 2ND FROM BOTTOM.  REPAIRED FRAME IAW ACO.
